# SDR SWAA2021092004249

- Difficulty date: August 5, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Bs 294 S7-10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUT OUT STUB FRAME LOCATED BS 294.5 AND BETWEEN STRINGER 7R TO STRINGER 10R AT FWD GALLEY AREA ; 2021-373063 / [01] TOOL USED: CALIPER P/N DIGITAL 150; S/N AE-412602; DUE DATE 31-AUG-21; [02] REPLACED STUB FRAME LOC. SERVICE DOOR CUT OUT BS 294. 5 AND BTW STR 7R TO STR 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02-0G-0 STEP 9 AND DWG 141A8370 REV: D; [03] CERTIFIED RII WORK PERFORMED.
